Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testosterone pellets, exercise and HIV at 65
Apr 30, 2013

I was just recently diagnosed with HIV at age 65 will meet with the doctor to discuss my blood work but I am sure he will want to start me on meds. I had been taking Testosterone pellets `12 implants to aid my low T level 280- Last blood work it was 1200. I was supposed to get more pellets about a month ago but that week I discovered my HIV status, so I cancelled. Now, I am wondering if taking those pellets would interfere with the HIV meds. I was a bit freaked out by the new HIV status and thought maybe it would not be good to start meds with this going on. I also suffer from anxiety issues and take Celexa, so that also added to the fear of me starting up again with the pellets which I think have helped me- probably caused my libido to go so high that I had unsafe sex got careless and now have HIV...

Response from Mr. Vergel

You should not fear testosterone replacement while taking HIV medications. Testosterone replacement using pellets, gels and injections has been used for 20 years in HIV with no effect on liver function, medication blood levels, HIV viral load, and lipids. In fact, testosterone replacement for patients with low T may improve their disease symptoms.

Nelson



Previous
itchiness
Next
Human Growth Hormone (HGH)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement